# SDR REXA2016043000698

- Difficulty date: April 30, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 19,164 hours, 12,282 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER CREW OXYGEN MASK WILL NOT FLOW CONTINUOUSLY IN EMER OR PRESS TO TEST POSITION CONSISTENTLY.  R & R OBSERVER'S CREW OXYGEN MASK IAW AMM 35-11-12-400-801 A02.
